MathSciNet Relay Station
MathSciNet bibliographic data
MR1177047 (93f:46117) 46S40 (04A72)
Felbin, Clementina Finite-dimensional fuzzy normed linear space. Fuzzy Sets and Systems 48 (1992), no. 2, 239–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement